Optimization of Functions on Certain Subsets of Banach Spaces.
Mathematische Annalen, Tome 236 (1978), pp. 171-176
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__236_163166,
author = {Charles Stegall},
title = {Optimization of {Functions} on {Certain} {Subsets} of {Banach} {Spaces.}},
journal = {Mathematische Annalen},
pages = {171--176},
year = {1978},
volume = {236},
zbl = {0365.49006},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__236_163166/}
}
Charles Stegall. Optimization of Functions on Certain Subsets of Banach Spaces.. Mathematische Annalen, Tome 236 (1978), pp. 171-176. http://geodesic.mathdoc.fr/item/MAN_1978__236_163166/